# SDR FDEA201704121136

- Difficulty date: April 12, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,964 hours, 23,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT CORRODED, BETWEEN FRAMES 11 AND 13A, Y770.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM 6-2-100.
